# SDR VNAA20250716020

- Difficulty date: June 4, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: CORROSIONONFRAME
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP FS1069.75 STGR 25R AT AFT CARGO COMPARTMENT.   REMOVED SRM 51-21-06-001-001-A01 AND FOUND OUT OFF LIMITS IAW SRM 53-00-00-101-001-A01 THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
